# SDR U5QA202409210137

- Difficulty date: September 21, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N538XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20224
- Aircraft time: 16,306 hours, 7,274 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3471A020000
- Part serial: 00544
- Condition: Seized
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN. PACK FAIL.  MX C/A: R&R AIR CYCLE MACHINE (ACM).
